# SDR DALA2025032602226

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,906 hours, 10,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 R2 DOOR ASSIST BOTTLE PRESS LOW. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 MM 52-15. OK FOR SVC. (6967786)
